Non-renormalizability of N = 2 tensor matter couplings

S. V. Ketov, B. B. Lokhvitsky

Research output: Contribution to journalArticle

Abstract

The one-loop on-shell ultraviolet divergences of the recently proposed N= 2 tensor matter couplings are calculated in four space-time dimensions, Quantum calculations are performed in the usual N= 2 superspace. We prove the non-renormalizability of all N= 2 matter couplings in terms of the generalized N= 2 tensor multiplets.

Original languageEnglish
Pages (from-to)1336-1339
Number of pages4
JournalCzechoslovak Journal of Physics
Volume39
Issue number12
DOIs
Publication statusPublished - Dec 1989

Fingerprint

tensors
divergence
fine structure

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Non-renormalizability of N = 2 tensor matter couplings. / Ketov, S. V.; Lokhvitsky, B. B.

In: Czechoslovak Journal of Physics, Vol. 39, No. 12, 12.1989, p. 1336-1339.

Research output: Contribution to journalArticle

Ketov, S. V. ; Lokhvitsky, B. B. / Non-renormalizability of N = 2 tensor matter couplings. In: Czechoslovak Journal of Physics. 1989 ; Vol. 39, No. 12. pp. 1336-1339.
@article{cfd42b5c7d684468b60af6bf41894df9,
title = "Non-renormalizability of N = 2 tensor matter couplings",
abstract = "The one-loop on-shell ultraviolet divergences of the recently proposed N= 2 tensor matter couplings are calculated in four space-time dimensions, Quantum calculations are performed in the usual N= 2 superspace. We prove the non-renormalizability of all N= 2 matter couplings in terms of the generalized N= 2 tensor multiplets.",
author = "Ketov, {S. V.} and Lokhvitsky, {B. B.}",
year = "1989",
month = "12",
doi = "10.1007/BF01597598",
language = "English",
volume = "39",
pages = "1336--1339",
journal = "Czechoslovak Journal of Physics",
issn = "0011-4626",
publisher = "Springer Netherlands",
number = "12",

}

TY - JOUR

T1 - Non-renormalizability of N = 2 tensor matter couplings

AU - Ketov, S. V.

AU - Lokhvitsky, B. B.

PY - 1989/12

Y1 - 1989/12

N2 - The one-loop on-shell ultraviolet divergences of the recently proposed N= 2 tensor matter couplings are calculated in four space-time dimensions, Quantum calculations are performed in the usual N= 2 superspace. We prove the non-renormalizability of all N= 2 matter couplings in terms of the generalized N= 2 tensor multiplets.

AB - The one-loop on-shell ultraviolet divergences of the recently proposed N= 2 tensor matter couplings are calculated in four space-time dimensions, Quantum calculations are performed in the usual N= 2 superspace. We prove the non-renormalizability of all N= 2 matter couplings in terms of the generalized N= 2 tensor multiplets.

UR - http://www.scopus.com/inward/record.url?scp=34249970425&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249970425&partnerID=8YFLogxK

U2 - 10.1007/BF01597598

DO - 10.1007/BF01597598

M3 - Article

VL - 39

SP - 1336

EP - 1339

JO - Czechoslovak Journal of Physics

JF - Czechoslovak Journal of Physics

SN - 0011-4626

IS - 12

ER -